# SDR CA951130022

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW126A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)IN CLIMB A REPORTED LOSS OF POWER OCCURRED ON #1 ENGINE. POST FLIGHT INSPECTION DETERMINED THE FAULT WAS THE HYDROMECHANICAL FUEL CONTROL UNIT WHICH WAS REPLACED.
